Redness Around Breast Sround 3 Weeks Post Op? (photo)
- Asked by katelynr1
- 1 year ago
I had surgery Septmeber 25th. and both of my breasts still do have redness in them, but ive just noticed the right one getting more red, im still healing and whatnot, i had surgery from a deformation issue. so if i had to get my implants removed it would ruin my world. is this normal for healing? is it just irritation from shirts? or is it infection?
Redess Can Be A Sign of Infection
Infection after surgery or surgical site infections are usually divided into three general categories, superficial, deep, and organ space infections. The more superficial infections usually respond to simple treatment with the correct oral antibiotics and care of the surgical site. Is some cases removal of foreign bodies such as exposed sutures at the skin level can accelerate the resolution of this problem. If the infection is much below the surface, then surgery or opening of the incision and removal of any foreign bodies like deep sutures or implants is usually necessary to clear the infection. Intravenous antibiotics are sometimes necessary when the infection is more severe. In the situation described and photo shared, I would be concerned about infection. It appear that you have delayed healing around the areolas. This can be an issue when permanent purse string sutures are used to control areola size in the correction of breast deformities such as tuberous breasts. I would recommend asking your surgeon if a permaent suture was used in your procedure. Removal could spead up your recovery along with the appropriate antibiotics and reduce the chances of the infection spreading to the implant. Another common problem is that patients who use antibiotic ointment on their incisions for a prolonged period of time can develop an allergic reaction and prolonged redness. It is important for you to seek care from your surgeon to address this matter in a timely fashion. Good luck!
Web reference: http://www.drbitar.com
Redness 3 weeks after breast augmentation
If you feel that the redness is becoming progressively worse, then you really should make a follow up appointment with your plastic surgeon to express your concerns and receive treatment. Based on your photo, the right breast does appear red. Redness like this can represent condition called cellulitis which is treatable with antibiotics.
Thanks for your question and photo. Best of luck!
Redness Around Breast Sround 3 Weeks Post Op?
Photos demonstrate you need immediate care! Either you have cellulitis or a contact dermatitis. Seek care from your surgeon to avoid further issues!
Recent Breast Augmentation Reviews
Breast Augmentation Photos
See your doctor
Just as the other doctors mentioned, it looks like you could have a possible infection and need to make an appointment to see your surgeon ASAP
Please see your surgeon
Your picture shows swelling and redness possible due to infection. You need to see your surgeon for evaluation and treatment ASAP.
Redness on the breast following surgery
I agree that the cosmetic result of the breasts is excellent. However the significant redness appeared on the right side is a sign that an infection is developing. I am confident that a prompt treatment with antibiotics will clear it. My advice is to contact the practice of your plastic surgeon in order to be assessed ASAP and start the treatment. All the best.
Redness Around Breast after Breast Augmentation?
I think you are wise to be concerned about the possibility of an infection; best for you to be seen ASAP by your plastic surgeon.
Redness around breasts after surgery
Thanks for the photograph. The redness is of concern and does not always necessarily mean there is an infection present. Any kind of cream or ointment especially neosporin which the community likes to use can cause this local redness. See your surgeon for an evaluation ASAP.
Redness Around Breast Incision
Looks like a nice result other than the redness. I think this merits a visit to your surgeon today for an in person evaluation and a decision about treating with antibiotics. This could be an infection, it could be a local dermatitis, but the other side looks quite uninvolved.
Thanks for your question and for the photo attached. Best wishes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.